MathSciNet Relay Station
MathSciNet bibliographic data
MR2073291 13A35 (13H10)
Takahashi, Ryo; Yoshino, Yuji Characterizing Cohen-Macaulay local rings by Frobenius maps. Proc. Amer. Math. Soc. 132 (2004), no. 11, 3177–3187 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement